Discussions that mention diovan

High & Low Blood Pressure board


browinie, i was put on tekturna 150 in march i think, along with diovan160. bp went up instead of down. it stayed like yours, in that same area till june. it skyrocketed into the 200s with chest pain. my dr told me to go to er. i did, it took them a day to get it down. kept me in hosp for 2 days doing tons of tests and upping my meds. they put me on 300 mg tekturna and divan and 10mg metoprolol 2xday when i left.

bp still did not get much better and i felt awful on the beta blocker. after a month or 6 wks i told him i couldn't take bb, he put me on exforge and still 300 tek. still didn't work.

now i'm on 300 tek.....320 diovan.....half of xanax... and a water pill . bp is still erratic, some days great some days 155/96. i'm so disgusted. made an appointment with a hypertension specialist. go next fri. don't know waht to expect. i don't see anything great in this tekturna. plus my health ins. won't cover it.

i writing this in a hurry , but will check back later. wish i could help you more. good luck, hope you have better luck.

stars
[QUOTE=huckfinn;3229274]brownie2 & stars13

I took ACEi's for over three years and suddenly became allergic to them. I read that this was not uncommon. I have tried each of the ARBs and each have made me feel terrible. I am weaning off the last ARB, Avapro and am going to try this new class of medicines, whatever class Tekturna is in.

I am so hopeful......and grateful out of desperation I suppose. I take a beta blocker and Lasix already.

I really hope that I can tolerate this medicine....Stars13, was your doctor saying this medicine was hurting your kidneys?

Thanks so much :)

No Huck, I think he meant that it wasn't helping my bp. i had ctscan on my kidney in june and other then having "bendy renal arteries" , my kidneys are fine.

i hope you have better results from it then i seem to be having. i also don't feel too well but i'm not sure that's from the tekturna or the diovan. recently i've gone back to hzt which also makes me sick, so i've been starting and stopping that one which i'm not sure is too good. i know how important it is to take these meds, i just wish i could find one that works well for me and with me. still searching.

good luck and keep positive

stars